# SDR SWIA201439692

- Difficulty date: October 26, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 33,646 hours, 27,938 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 718
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO SKIN SPLICE BS 718 STRINGER 26R.  REPAIRED SKIN IAW REO.
